# SDR ABXA9701374

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 5912101501
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE LOWER RUDDER HINGE BRACKET CORRODED.  REPLACED HINGE BRACKET IAW DC-9 MM 20-16-0.
